# SDR A6WA201140657

- Difficulty date: June 4, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER CORE COWL T/E IS CHAFED KNIFE EDGED.  REPAIRED CHAFED/KNIFE DAMAGE ON EDGE AFT T/E RT ENGINE UPPER CORE COWL IAW REO 601R-71-12-3276, REV. NC.
